# SDR 2008UALA00084

- Difficulty date: January 5, 2008
- Submitted: January 10, 2008
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 67,639 hours, 11,077 cycles
- Engine: Pwa PW4060
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 143T8510
- Condition: Corroded
- Location: Bs 566-569
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT FLOOR LWR DOOR SILL CORRODED STA 566 TO 569 RBL 42 TO RBL 43.  SUSPECT MOISTURE CONTAMINATION. CORRODED SILL. FWD CARGO DOOR LOWER SILL, STA 566-569, BL42R TO BL43R REPAIRED ON WU 35948 DURING C12 VISIT. UA-EVA-71016A.
ACFT OK FOR SERVICE.
